# SDR AALA202503100628

- Difficulty date: March 7, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 75,911 hours, 29,315 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arming Lever
- Condition: Sticking
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: UPON BEING NOTIFIED THE 4R DOOR ARMING LEVER WAS STIFF IN ITS MOVEMENT, THE FLIGHT ATTENDANTS ATTEMPTED TO CHECK THE FUNCTION OFTHE LEVER AND FOUND THAT NOT ONLY WAS IT VERY STIFF BUT WAS ALSO MAKING GRINDING NOISES FROM THE INSIDE OF THE DOOR.  THEY MENTIONED IT WAS DIFFERENT THAN ANYTHING THEY'VE EXPERIENCED IN TRAINING OR PAST OPERATIONS. MAINTENANCE CHECKED THE LEVER AND FOUND THAT WAS HARD TO MOVE WITH LOUD GRINDING SOUNDS AS REPORTED BY THE FLIGHT ATTENDANTS. MAINTENANCE ACCOMPLISHED AN INSPECTION OF THE AFT RIGHT PASSENGER / CREW DOOR INTERNAL STRUCTURE WITH NO ISSUES REPORTED. MAINTENANCE LUBRICATED THE ARM / DISARM MECHANISM PER AMM 12-22-52.
